# SDR UPS08551656

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ON PBE BROKEN AND VSI INDICATOR PROTRUDING.  REMOVED AND REPLACED PBE ASSY AND VISUALLY CHECKED UNIT IAW MM 35-31-01-6.
